I am truley a Vyvanse Vet! I have been on this drug for over 5 years now (70 mg)?Recently, (3 months ago) I started taking Armour Thyroid (60mg) for my Hashimotos disease. At my last appt. I informed by Dr. that I have been expirencing a bit of Anxiety and we agreed that maybe it was time to decrease my vyvanse to 60mg, we contributed this anxiety to the fact that between the Armour and Vyvanse my metablolisam was in overdrive, although I have not lost any weight. So, here I am 2 weeks later and completely tired in the A.M. even after my vyvanse should have kicked in, and loose all focus by noon. This is not good, because I am a Full-time student doing my Clinical Procedures and need to be on top of my game! My question is this: Should I contact my Doc now and see if he can put me back up to 70mg? I know how my insurance company and pharmacy are when it comes to controlled substances. I just cant imagine feeling this way for another 2 weeks!!
8 Sep 2011
Vyvanse 70mg actually only contains 20mg of Dexedrine, the active ingredient. The rest is Lysene. So I don't see why your doctor would be against putting you back on your former dose.
If Vyvanse is causing anxiety, you could try Adderall (which only contains 70% of D-amphetamine/30% L-amphetamine), whereas Dexedrine is pure D-amphetamine. I find Dexedrine causes a lot of anxiety for me, but I'm doing fine on Adderall. Everyone is different, though,
Perhaps you could ask for a benzodiazepine like Klonopin, Ativan or Xanax to help with the anxiety? It is safe to use stimulants and benzodiazepines together, as long as you aren't taking huge doses of both.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... physician about 2 years ago even though I informed him that I had been diagnosed with a pork allergy. I did not realize that Armour Thyroid came ...
1 answer • 4 Jul 2011
I stumbled across this website when my doctor put me on armour thyroid about a week ago. I have suffered from thyroid problems for about 12 years or ...
4 answers • 5 Jan 2013
... armour 60 mg. I am still tired all the time and have gained like 25 pounds in the last 5 months since I have been in this. My thyroid is under ...
1 answer • 15 Jul 2013
I am foreigner here in Ireland and I am felling worst everyday with Eltroxin 100 mg. I went to the gp but they don't seem to bother much about ...
0 answers • 10 days ago